Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Off Balance..

I have been feeling off balance for about 7 months. When I walk I feel like I am being pulled to the right. I don't bump into things or fall, I just feel like I am being pulled to the right. I went to the emergency, they told me at first it was allergies, so I took allergy medication, but that didn't work. I went to the doctor they then told me it was vertigo, but none of that medication did not have any effect on how I was feeling. Then I went to an ENT and they did not see anything but they gave me ativan that makes me feel some better. I even went to a chiropractor but that did not make me feel any better. The only thing that has made me feel any better at all is that ativan medication what does this mean? Is anyone going through this do you have any answers?
Asked On : Mon, 25 Oct 2010
Answers:  1 Views:  765
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
your problem is an indicative of some "vestibular disorder". you can go for physical therapy treatment also, which could be of help to you. it may include some vestibualr therapeutic exercises , balance training exercises etc. for any further assistance some more detailed history is required from your side.

Take care
Dr. Shruti(PT)
Answered: Wed, 29 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor